# SDR ZKG2003F00001

- Difficulty date: February 24, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N4516F
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670340
- Engine: Cont LTSIO360EB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 646320
- Condition: Separated
- Location: Crankcase
- Part time: 1,362 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, K, J
- Precautionary procedure: E, A

## Discrepancy

IN CRUSE FLIGHT ENGINE LOST POWER, OIL PRESSURE WAS DECREASING, PILOT SHUT ENGINE DOWN AND LANDED WITH NO TROUBLE UPON INSPECTION, FOUND NR 2 CYLINDER OFF OF CASE WITH ALL 8 STUDS (HOLDDOWN) BROKEN, FOUND CONNECTING ROD CAP MISSING FROM CONNECTING ROD.  CAP JAMMED IN CASE AND CONNECTING ROD ALSO JAMMED IN CASE.  COULD NOT REMOVE CYLINDER FROM PISTON ASSEMBLY.
